By Topic

A modified Gummel method for the basic semiconductor device equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ringhofer, C. ; Dept. of Math., Arizona State Univ., Tempe, AZ, USA ; Schmeiser, C.

A modification of H.K. Gummel's (1964) method for the iterative solution of the basic semiconductor device equations is presented. The method uses an approximation of an appropriately preconditioned Jacobian matrix and is designed to improve the convergence of Gummel's method for large currents. Performance is tested on a model problem

Published in:

Computer-Aided Design of Integrated Circuits and Systems, IEEE Transactions on  (Volume:7 ,  Issue: 2 )